Alert archive / California / River Flood Warnings in 2025
River Flood Warning 4, NWS Eureka, CA
NWS Eureka, CA issued this river flood warning at Feb 13, 2025, 7:01 PM PST for Mendocino County, California. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 13, 2025, 7:01 PM PST (03:01 UTC)
- Expired
- Feb 14, 2025, 12:00 PM PST
- In force
- 17 hr
- Issued by
- NWS Eureka, CA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Mendocino County, CA
The radar
The Beale AFB radar (KBBX), 140 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Russian River near Hopland (HOPC1). The gauge peaked at 16.28 ft at Feb 13, 2025, 11:00 PM PST.
- Minor stage
- 15 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 11462500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
204
WGUS46 KEKA 140301
FLWEKA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Eureka CA
701 PM PST Thu Feb 13 2025
...The National Weather Service in Eureka has issued a Flood Warning
for the following rivers in California...
Russian River near Hopland affecting Mendocino County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/eka.
The next statement will be issued late tonight at 300 AM PST.
&&
CAC045-141100-
/O.NEW.KEKA.FL.W.0004.250214T0301Z-250214T1100Z/
/HOPC1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
701 PM PST Thu Feb 13 2025
...FLOOD WARNING IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...From this evening to late tonight.
* IMPACTS...At 15.0 feet, Flooding of Highway 175 is expected at the
approaches to the Russian River bridge. Expect flooding of
cropland on the right bank of river.
* ADDITIONAL DETAILS...
- At 6:45 PM PST Thursday the stage was 15 feet.
- Bankfull stage is 21.0 feet.
- Forecast...The river is expected to rise to a crest of just
over 15 feet by tonight.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
15.6 feet on 03/28/2012.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
JLW9 follow-up statements
230
WGUS46 KEKA 140323
FLWEKA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Eureka CA
723 PM PST Thu Feb 13 2025
...Forecast flooding changed to Minor severity and increased in
duration for the following rivers in California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including Hopland...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/eka.
The next statement will be issued Friday morning at 730 AM PST.
&&
CAC045-141530-
/O.EXT.KEKA.FL.W.0004.000000T0000Z-250214T2200Z/
/HOPC1.1.ER.250214T0315Z.250214T0600Z.250214T1000Z.NO/
723 PM PST Thu Feb 13 2025
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...Until Friday afternoon.
* IMPACTS...At 15.0 feet, Flooding of Highway 175 is expected at the
approaches to the Russian River bridge. Expect flooding of
cropland on the right bank of river.
* ADDITIONAL DETAILS...
- At 6:45 PM PST Thursday the stage was 15 feet.
- Bankfull stage is 21.0 feet.
- Forecast...The river is expected to rise to a crest of 15.8
feet late this evening. It will then fall below flood stage
just after midnight tonight.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
15.6 feet on 03/28/2012.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
JLW237
WGUS86 KEKA 140330
FLSEKA
Flood Statement
National Weather Service Eureka CA
730 PM PST Thu Feb 13 2025
...The Flood Warning continues for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including Hopland...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/eka.
The next statement will be issued late tonight at 300 AM PST.
&&
CAC045-141100-
/O.EXT.KEKA.FL.W.0004.000000T0000Z-250214T1100Z/
/HOPC1.1.ER.250214T0315Z.250214T0600Z.250214T1000Z.NO/
730 PM PST Thu Feb 13 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...Until late tonight.
* IMPACTS...At 15.0 feet, Flooding of Highway 175 is expected at the
approaches to the Russian River bridge. Expect flooding of
cropland on the right bank of river.
* ADDITIONAL DETAILS...
- At 6:45 PM PST Thursday the stage was 15 feet.
- Bankfull stage is 21.0 feet.
- Forecast...The river is expected to rise to a crest of 15.8
feet late this evening. It will then fall below flood stage
just after midnight tonight.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
15.6 feet on 03/28/2012.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
JLW115
WGUS86 KEKA 140515
FLSEKA
Flood Statement
National Weather Service Eureka CA
915 PM PST Thu Feb 13 2025
...The Flood Warning continues for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including Hopland...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/eka.
The next statement will be issued late tonight at 300 AM PST.
&&
CAC045-141100-
/O.CON.KEKA.FL.W.0004.000000T0000Z-250214T1100Z/
/HOPC1.1.ER.250214T0315Z.250214T0445Z.250214T1000Z.NO/
915 PM PST Thu Feb 13 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...Until late tonight.
* IMPACTS...At 15.0 feet, Flooding of Highway 175 is expected at the
approaches to the Russian River bridge. Expect flooding of
cropland on the right bank of river.
* ADDITIONAL DETAILS...
- At 8:45 PM PST Thursday the stage was 15.95 feet.
- Bankfull stage is 21.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 PM PST Thursday was 15.95 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.1 feet on 03/10/2023.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
JLW528
WGUS86 KEKA 140958
FLSEKA
Flood Statement
National Weather Service Eureka CA
158 AM PST Fri Feb 14 2025
...The Flood Warning is extended for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including Hopland...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/eka.
The next statement will be issued early this morning at 400 AM PST.
&&
CAC045-141200-
/O.EXT.KEKA.FL.W.0004.000000T0000Z-250214T1200Z/
/HOPC1.1.ER.250214T0315Z.250214T0730Z.250214T1000Z.NO/
158 AM PST Fri Feb 14 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THIS MORNING...
* WHAT...Minor flooding is occurring along Highway 175.
* WHERE...Russian River near Hopland.
* WHEN...Until early this morning.
* IMPACTS...At 15.0 feet, Flooding of Highway 175 is expected at the
approaches to the Russian River bridge. Expect flooding of
cropland on the right bank of river.
* ADDITIONAL DETAILS...
- At 1:45 AM PST Friday the stage was 16.1 feet.
- Bankfull stage is 21.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:45 AM PST Friday was 16.3 feet.
- Forecast...The river is expected to fall below flood stage
early this morning and continue falling to 5.2 feet early
Tuesday morning.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.1 feet on 03/10/2023.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (2 am PST)
Location Stg Stg Day/Time Sat Sun Mon
Russian River
Hopland 15.0 16.1 Fri 1 am 10.3 7.1 5.9
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
ZVS611
WGUS86 KEKA 141129
FLSEKA
Flood Statement
National Weather Service Eureka CA
329 AM PST Fri Feb 14 2025
...The Flood Warning is extended for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/eka.
The next statement will be issued this morning at 600 AM PST.
&&
CAC045-141400-
/O.EXT.KEKA.FL.W.0004.000000T0000Z-250214T1400Z/
/HOPC1.1.ER.250214T0315Z.250214T0730Z.250214T1152Z.NO/
329 AM PST Fri Feb 14 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...
* WHAT...Minor flooding is occurring along Highway 175.
* WHERE...Russian River near Hopland.
* WHEN...Until this morning.
* IMPACTS...At 15.0 feet, Flooding of Highway 175 is expected at the
approaches to the Russian River bridge. Expect flooding of
cropland on the right bank of river.
* ADDITIONAL DETAILS...
- At 2:45 AM PST Friday the stage was 15.9 feet.
- Bankfull stage is 21.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:45 AM PST Friday was 16.3 feet.
- Forecast...The river is expected to fall below flood stage
early this morning and continue falling to 5.2 feet early
Tuesday morning.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.1 feet on 03/10/2023.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (3 am PST)
Location Stg Stg Day/Time Sat Sun Mon
Russian River
Hopland 15.0 15.9 Fri 2 am 10.0 7.0 5.8
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
ZVS579
WGUS86 KEKA 141337
FLSEKA
Flood Statement
National Weather Service Eureka CA
537 AM PST Fri Feb 14 2025
...The Flood Warning is extended for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/eka.
The next statement will be issued this morning at 700 AM PST.
&&
CAC045-141500-
/O.EXT.KEKA.FL.W.0004.000000T0000Z-250214T1500Z/
/HOPC1.1.ER.250214T0315Z.250214T0730Z.250214T1350Z.NO/
537 AM PST Fri Feb 14 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...
* WHAT...Minor flooding is occurring along Highway 175.
* WHERE...Russian River near Hopland.
* WHEN...Until this morning.
* IMPACTS...At 15.0 feet, Flooding of Highway 175 is expected at the
approaches to the Russian River bridge. Expect flooding of
cropland on the right bank of river.
* ADDITIONAL DETAILS...
- At 4:45 AM PST Friday the stage was 15.7 feet.
- Bankfull stage is 21.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:45 AM PST Friday was 16.3 feet.
- Forecast...The river is expected to fall below flood stage
early this morning and continue falling to 5.2 feet early
Tuesday morning.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
15.6 feet on 03/28/2012.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 am PST)
Location Stg Stg Day/Time Sat Sun Mon
Russian River
Hopland 15.0 15.7 Fri 4 am 9.4 6.8 5.7
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
ZVS198
WGUS86 KEKA 141447
FLSEKA
Flood Statement
National Weather Service Eureka CA
647 AM PST Fri Feb 14 2025
...The Flood Warning is extended for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/eka.
The next statement will be issued this morning at 1000 AM PST.
&&
CAC045-141800-
/O.EXT.KEKA.FL.W.0004.000000T0000Z-250214T1800Z/
/HOPC1.1.ER.250214T0315Z.250214T0730Z.250214T1442Z.NO/
647 AM PST Fri Feb 14 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...
* WHAT...Minor flooding is occurring along Highway 175.
* WHERE...Russian River near Hopland.
* WHEN...Until this morning.
* IMPACTS...At 15.0 feet, Flooding of Highway 175 is expected at the
approaches to the Russian River bridge. Expect flooding of
cropland on the right bank of river.
* ADDITIONAL DETAILS...
- At 5:45 AM PST Friday the stage was 15.7 feet.
- Bankfull stage is 21.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:45 AM PST Friday was 16.3 feet.
- Forecast...The river is expected to fall to 5.2 feet early
Tuesday morning.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
15.6 feet on 03/28/2012.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 am PST)
Location Stg Stg Day/Time Sat Sun Mon
Russian River
Hopland 15.0 15.7 Fri 5 am 9.2 6.7 5.7
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
ZVS985
WGUS86 KEKA 141746
FLSEKA
Flood Statement
National Weather Service Eureka CA
946 AM PST Fri Feb 14 2025
...Forecast flooding changed to Minor severity and increased in
duration for the following rivers in California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including Hopland...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/eka.
The next statement will be issued this afternoon at noon PST.
&&
CAC045-142000-
/O.EXT.KEKA.FL.W.0004.000000T0000Z-250214T2000Z/
/HOPC1.1.ER.250214T0315Z.250214T0730Z.250214T2000Z.NO/
946 AM PST Fri Feb 14 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...Until this afternoon.
* IMPACTS...At 15.0 feet, Flooding of Highway 175 is expected at the
approaches to the Russian River bridge. Expect flooding of
cropland on the right bank of river.
* ADDITIONAL DETAILS...
- At 8:45 AM PST Friday the stage was 15.8 feet.
- Bankfull stage is 21.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 AM PST Friday was 16.3 feet.
- Forecast...The river is expected to fall below flood stage
this afternoon and continue falling to 4.6 feet early
Wednesday morning.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
15.6 feet on 03/28/2012.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (10 am PST)
Location Stg Stg Day/Time Sat Sun Mon
Russian River
Hopland 15.0 15.8 Fri 8 am 8.7 6.5 5.5
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
JHW191
WGUS86 KEKA 142000
FLSEKA
Flood Statement
National Weather Service Eureka CA
1200 PM PST Fri Feb 14 2025
...The Flood Warning is expired for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
CAC045-142100-
/O.EXP.KEKA.FL.W.0004.000000T0000Z-250214T2000Z/
/HOPC1.1.ER.250214T0315Z.250214T0730Z.250214T2000Z.NO/
1200 PM PST Fri Feb 14 2025
...FLOOD WARNING HAS EXPIRED...
The Flood Warning has expired for
the Russian River near Hopland.
* ADDITIONAL DETAILS...
- At 11:45 AM PST Friday the stage was 15.2 feet.
- Bankfull stage is 21.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:45 AM PST Friday was 16.2 feet.
- Forecast...The river is expected to fall below flood stage
this afternoon and continue falling to 4.6 feet early
Wednesday morning.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (12 pm PST)
Location Stg Stg Day/Time Sat Sun Mon
Russian River
Hopland 15.0 15.2 Fri 11 am 8.4 6.4 5.5
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
JHWWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this river flood warning went out at Feb 13, 2:57 PM PST, 4 hours 4 minutes earlier.
Area forecast discussion, Feb 13, 2:57 PM PST, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
257 PM PST Thu Feb 13 2025
.SYNOPSIS...A storm will continue to impact the area this evening
and will gradually dissipate early Friday. Calm and cool weather
will build Saturday before another, much weaker rain system on
Sunday.
&&
.DISCUSSION...A storm system has continued to impact the area
through the day today. 24 hour rain amounts vary from 0.5 to 1.5
inches for the northern half of the area to 2.0 to isolated areas of
4.0 inches for the southern half of the area. Much of the
precipitation fell as snow in Trinity County which saw as much as 6
inches of snow as low as Oregon mountain and Weaverville around 2000
feet. Gusts of up to 50 mph have been observed on high ridges but
most low elevation areas have struggled to see any gusts over 35
mph. Only minor to moderate impacts have been observed for the most
part with localized power outages a scattered slides on local
roadways. Widespread chain restrictions were in place in Trinity
County but have slowly wained through the day.
Rain will continue and become more showery this evening. ABout 0.4
to 0.8 inches of rain is most likely across most of the area through
the evening. Rain rates may be very briefly enhanced as the deepest
part of the upper level trough pushes overhead, but any additional
flooding concerns will be minor road hazards and urban ponding.
There is a 30% chance that both the Eel River at Fernbridge and the
Russian River at Hopland will just barely hit flood stage late
tonight. The trough will also help enhance wind mixing to the
surface, especially for the southern half of the area which will
likely see gusts up to 45 mph continue through the evening at higher
elevations. Lower elevations and the coast will also likely see
better mixing with gusts of 25 to 35 mph. Snow levels have now risen
above 3500 feet and will continue to inch upwards. Heavy snow of 4
to 8 inches tonight is only expected for isolated mountain peaks and
around Scott Mountain Pass on highway 3.
Isolated showers will gradually dissipate Friday with calmer and
drier weather at least briefly expected Saturday. Cold air advection
and clear skies will help generate much colder conditions Saturday
morning, but elevated dew points and fog will most likely keep the
coast and interior valleys just a but above freezing.
Another albeit weaker storms system will arrive Sunday. Only modest
south winds are expected ahead of the system with gusts up to 35 mph
in exposed areas. Rain will be focused along the North Coast with
only about 0.5 inches most likely and little to rain further south.
A similarly modest system is then expected mid next week with little
potential (20% chance) of even moderate rainfall. Light rain is most
likely, again focused on the North Coast. /JHW
&&
.AVIATION...Conditions at the terminals today have mostly been
between MVFR and IFR with gusty southerly winds. Stratiform rain
will turn more showery this evening. An isolated thunderstorm is
possible with a heavier shower this afternoon. Conditions will
likely continue to oscillate between VFR/MVFR and IFR between
showers this evening and overnight. Low level wind shear remains a
treat through much of the night at all the terminals, even as winds
turn from southerly to west-northwesterly. Conditions will likely
improve Friday morning. JB
&&
.MARINE...Southwesterly winds remain elevated across the waters,
through has trended downward from the gales this morning. Showers
and maybe an isolated thunderstorm could produce a near-gale to gale
force gust, but generally winds should remain below gales through
the night. Winds remain elevated (20-30 kts) overnight and turn west-
northwesterly, before trending downward Friday. A large long-period
westerly swell is forecast to fill in this evening, which will bring
significant wave heights of at least 17 ft to much of the area. Wave
heights will slowly trend downward Friday and Saturday...finally
dipping below 10 ft Saturday morning. This lull will be short lived
as another system arrives Saturday evening, bringing a return of
strong southerly winds and steep wind waves. JB
&&
BEACH HAZARDS...A large westerly swell will fill into the waters
this evening into early Friday morning at 16 to 18 feet at 16
seconds. This swell will be enhanced by strong NW winds developing
on the backside of a strong low pressure system. Max surf heights 20
to 22 feet are possible during Friday morning to early afternoon,
especially on NW oriented beaches. Large breaking waves along the
coast will lead to increased wave run-up on beaches. Avoid large
rocks, jetties, steep beaches, and never turn your back on the
ocean.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
High Surf Advisory from 6 PM this evening to 2 PM PST
Friday for CAZ101-103-104-109.
Winter Storm Warning until 4 AM PST Friday for CAZ107-108.
Flood Watch until 4 PM PST this afternoon for CAZ109-110-
112>115.
Wind Advisory until 6 AM PST Friday for CAZ115.
NORTHWEST CALIFORNIA COASTAL WATERS...
High Surf Advisory from 6 PM this evening to 2 PM PST
Friday for PZZ415-450.
Small Craft Advisory until 9 PM PST this evening for PZZ450-
455-470.
Hazardous Seas Warning from 9 PM this evening to noon PST
Friday for PZZ450-455-470.
Small Craft Advisory until 3 PM PST this afternoon for
PZZ475.
Hazardous Seas Warning until 9 AM PST Friday for PZZ475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngIn the hours before
Local storm report, Feb 13, 1:37 PM PST, 5 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
137 PM PST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM Landslide 1 N Big Bar 40.74N 123.25W
02/13/2025 Trinity CA Law Enforcement
Huge rock reported on eastbound lane of
Highway 299.
&&Local storm report, Feb 13, 2:43 PM PST, 4 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
243 PM PST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM Snow 10 NE Weaverville 40.86N 122.80W
02/13/2025 M11.0 Inch Trinity CA Trained Spotter
11 inches of snow reported between midnight
and around 10AM, before turning to rain.
&&Local storm report, Feb 13, 3:56 PM PST, 3 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
356 PM PST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM Landslide 4 SW Talmage 39.09N 123.22W
02/13/2025 Mendocino CA Law Enforcement
Large rocks from a slide in the EastBound
lane of Boonville Rd. (HWY 253).
&&
JLWLocal storm report, Feb 13, 5:28 PM PST, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
528 PM PST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM Rain 3 SW Philo 39.04N 123.47W
02/13/2025 E3.50 Inch Mendocino CA Law Enforcement
Redwood tree fell across Philo Greenwood Rd.
The loaction is at about 1200ft, nearby rain
gauges have 4.75 inches (CW0622 Manchester)
and 3.11 inches (FW9083 Boonville) in the
last 24 hours. Unsure what exactly caused
the tree to fall.
&&
JLWThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 2:45 PM PST | Small Craft Advisory | EKA | 3 days |
Nearby
River Flood Warnings in California, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.